Alert archive / Missouri / Red Flag Warnings in 2010

Red Flag Warning 4, NWS St. Louis, MO

October 27, 201021 counties in Missouri; 9 counties in Illinois

NWS St. Louis, MO issued this red flag warning at Oct 27, 2010, 4:47 AM CDT for 21 counties in Missouri; 9 counties in Illinois. It took effect at Oct 27, 2010, 11:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2010, 4:47 AM CDT (09:47 UTC)
In effect from
Oct 27, 2010, 11:00 AM CDT
Expired
Oct 27, 2010, 5:00 PM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
All 30 counties

Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Dent County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Moniteau County, MO, Montgomery County, MO, Osage County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1843 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS83 KLSX 270947
RFWLSX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
447 AM CDT WED OCT 27 2010

...RED FLAG CONDITIONS EXPECTED THIS AFTERNOON...

ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075-
083>085-099-272200-
/O.UPG.KLSX.FW.A.0003.101027T1600Z-101027T2200Z/
/O.NEW.KLSX.FW.W.0004.101027T1600Z-101027T2200Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO-
OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-DENT MO-IRON MO-MADISON MO-REYNOLDS MO-
447 AM CDT WED OCT 27 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CDT
THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP BELOW 25 PERCENT
LATE THIS MORNING AND INTO THE AFTERNOON ALONG WITH A SUSTAINED
SOUTHWEST WIND OF 10 TO 20 MPH GUSTING TO 30 MPH. THESE WEATHER
CONDITIONS WILL FURTHER DRY FUELS ACROSS THE AREA AND LEAD TO
CRITICAL FIRE WEATHER CONDITIONS ALONG AND SOUTH OF INTERSTATE
70.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

GKS
1 follow-up statement
434 
WWUS83 KLSX 272203
RFWLSX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
503 PM CDT WED OCT 27 2010

ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075-
083>085-099-272315-
/O.EXP.KLSX.FW.W.0004.000000T0000Z-101027T2200Z/
BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL-
MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO-
OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-DENT MO-IRON MO-MADISON MO-REYNOLDS MO-
503 PM CDT WED OCT 27 2010

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY VALUES HAVE RISEN BUT WILL REMAIN NEAR CRITICAL
LEVELS FOR THE NEXT HOUR OR TWO. WINDS WILL ALSO DIMINISH AND
THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE..

$$

TILLY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this red flag warning went out at Oct 27, 3:58 AM CDT, 49 minutes earlier.

Area forecast discussion, Oct 27, 3:58 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
358 AM CDT WED OCT 27 2010

.DISCUSSION...
/351 AM CDT WED OCT 27 2010/

WINDY CONDITIONS CAN BE EXPECTED AGAIN TODAY ESPECIALLY ACROSS THE
NRN PORTION OF THE CWA DUE TO THE TIGHT SFC PRESSURE GRADIENT S OF
THE UNUSUALLY DEEP SFC LOW OVER NERN MN.  THE WIND SHOULD NOT BE
QUITE AS STRONG AS YESTERDAY THOUGH. WILL ONLY BE SOME MID LEVEL
CLOUDS TODAY. A WEAK...DRY CDFNT WILL DROP SEWD THROUGH THE CWA TODAY
WITH A REINFORCING SHOT OF COLDER AND DRIER AIR ADVECTING SEWD
INTO THE CWA LATER TODAY AND TGT. THE NAM MODEL HAS STRONG 850 MB
CAA OVER THE CWA TGT. THE MODELS DROP THE ZERO DEGREE C 850 MB
ISOTHERM SWD TO CNTRL MO BY LATE TGT. TEMPERATURES WILL BE MUCH
COOLER AND BELOW SEASONAL NORMALS FOR TGT THROUGH AT LEAST THU
NGT. THE WINDS SHOULD BE TOO STRONG FOR ANY FROST FORMATION
TGT...PLUS THE MODELS ARE INDICATING THAT SOME LOW LEVEL CLOUDS
WILL ADVECT SEWD THROUGH THE AREA LATE TGT AND THU MRNG
PARTICULARLY ACROSS NERN MO AND W CNTRL IL. THIS CLOUD COVER WILL
PUSH E OF THE CWA BY THU AFTN. THU NGT SHOULD BE THE COLDEST NIGHT
OF THE FALL SEASON SO FAR WITH GOOD RADIATIONAL COOLING EXPECTED NEAR
THE SFC RIDGE AXIS. THE SKY WILL BE CLEAR...SFC WIND FINALLY
BECOMING LIGHT...AND SFC DEW POINTS WILL ONLY BE IN THE 20S. LOW
TEMPERATURES WILL LIKELY FALL TO NEAR THE FREEZING MARK WITH FROST
EXPECTED. A GRADUAL WARMING TREND WILL BEGIN FRI AFTN AS MID-UPPER
LEVEL HEIGHTS RISE...AND LOW LEVEL WINDS BECOME S-SWLY ON THE
BACKSIDE OF THE SFC/850 MB RIDGE BRINGING WARMER AIR INTO THE CWA.

GKS

&&

.AVIATION...
/1141 PM CDT TUE OCT 26 2010/

DEVELOPMENT OF LLWS OVERNIGHT DUE TO STRONGER WESTERLY WINDS ALOFT
STILL LOOKS ON TRACK. WIND PROFILERS ARE CURRENTLY SHOWING 35-40
KTS BETWEEN 1500-2000 FT AGL AND IT APPEARS THAT WINDS INCREASING
TO AROUND 45 KTS WHICH WOULD BRING LLWS...SHOULD OCCUR IN THE
06-08Z TIME FRAME. SURFACE WINDS FROM 250-260 DEGREES WILL INCREASE
AGAIN ON WEDNESDAY MORNING AS MIXING COMMENCES WITH GUSTS AOA 25
KTS DEVELOPING 15-16Z. THIS WIND COMPONENT WILL RESULT IN A
SIGNIFICANT CROSS WIND ON ANY NORTH-SOUTH ORIENTED RUNWAYS. WIND
WILL DIMINISH NEAR SUNSET WITH SOME CU BASED AROUND 4000-6000 FT
MOVING INTO PORTIONS OF NORTHERN MISSOURI ON WEDNESDAY NIGHT.

SPECIFICS FOR KSTL...

DEVELOPMENT OF LLWS OVERNIGHT DUE TO STRONGER WESTERLY WINDS ALOFT
STILL LOOKS ON TRACK. WIND PROFILERS ARE CURRENTLY SHOWING 30 KTS
KTS BETWEEN 1500-2000 FT AGL AND IT APPEARS THAT WINDS INCREASING
TO AROUND 45 KTS WHICH WOULD BRING LLWS...SHOULD OCCUR IN THE
08-10Z TIME FRAME. SURFACE WINDS FROM 250-260 DEGREES WILL INCREASE
AGAIN ON WEDNESDAY MORNING AS MIXING COMMENCES WITH GUSTS AOA 25
KTS DEVELOPING 15-16Z. THIS WIND DIRECTION WILL RESULT IN A CROSS
WIND COMPONENT ON THE NORTH-SOUTH ORIENTED RUNWAYS. WIND WILL
DIMINISH NEAR SUNSET. SOME CU BASED AROUND 4000-6000 FT MAY MOVE
INTO THE AREA AFTER 06Z THURSDAY BUT NOT WORTH MENTIONING ATTM
GIVEN THE UNCERTAINTY.

GLASS

&&

.FIRE WEATHER...

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATE TOMORROW
MORNING AND AFTERNOON. DESPITE THE RAIN EXPERIENCED LAST
NIGHT...THE WINDY AND WARM CONDITIONS OF TODAY ALLOWED FUELS TO
RAPIDLY DRY OUT ACROSS THE AREA.

ANOTHER WARM...WINDY AND DRY DAY IS EXPECTED WEDNESDAY.
COORDINATED WITH MARK TWAIN NATIONAL FOREST...WFO SGF AND WFO PAH
TO ISSUE A FIRE WEATHER WATCH ALONG AND SOUTH OF INTERSTATE 70.

MIDNIGHT SHIFT WILL DETERMINE THE NEED FOR A RED FLAG WARNING.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
     AFTERNOON FOR BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-DENT
     MO-FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
     MONITEAU MO-MONTGOMERY MO-OSAGE MO-REYNOLDS MO-ST. CHARLES
     MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE.
     GENEVIEVE MO-WARREN MO-WASHINGTON MO.

IL...FIRE WEATHER WATCH FROM 11 AM CDT THIS MORNING THROUGH THIS
     AFTERNOON FOR BOND IL-CLINTON IL-FAYETTE IL-MADISON IL-
     MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Oct 26, 7:39 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
739 PM CDT TUE OCT 26 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
739 PM CDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE LATE WEDNESDAY
MORNING AND AFTERNOOON ALONG AND SOUTH OF INTERSTATE 70. OUTDOOR
BURNING SHOULD BE AVOIDED...AS ANY FIRE THAT IS STARTED WILL HAVE
THE POTENTIAL TO SPREAD QUICKLY. THOSE WITH FIRE INTERESTS SHOULD
CAREFULLY MONITOR THIS SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

CVKING

In the hours before

Local storm report, Oct 26, 11:20 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     3 W CURRYVILLE          39.35N  91.40W
10/26/2010                   PIKE               MO   LAW ENFORCEMENT

            UTILITY POLE BLOWN OVER AT INTERSECTION OF HWY 54 AND
            154

0100 AM     TSTM WND GST     10 E HANNIBAL           39.71N  91.20W
10/26/2010  E50 MPH          PIKE               IL   TRAINED SPOTTER

            ESTIMATED 50 MPH THUNDERSTORM WIND GUSTS

0129 AM     TSTM WND DMG     HIGH POINT              38.48N  92.58W
10/26/2010                   MONITEAU           MO   COUNTY OFFICIAL

            POWER LINE DOWN NEAR HIGH POINT.

0153 AM     TSTM WND DMG     LA GRANGE               40.05N  91.50W
10/26/2010                   LEWIS              MO   BROADCAST MEDIA

            SHED BLOWN OVER

0200 AM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
10/26/2010  M60 MPH          COLE               MO   MESONET

0200 AM     TSTM WND DMG     JEFFERSON CITY          38.57N  92.19W
10/26/2010                   COLE               MO   COUNTY OFFICIAL

            POWER OUTAGES REPORTED IN TOWN DUE TO WIND DAMAGE TO
            TRANSFORMERS AND POWER LINES.

0220 AM     TSTM WND GST     MEXICO                  39.17N  91.87W
10/26/2010  E60 MPH          AUDRAIN            MO   LAW ENFORCEMENT

0245 AM     TSTM WND DMG     NEW FLORENCE            38.91N  91.45W
10/26/2010                   MONTGOMERY         MO   COUNTY OFFICIAL

            POWER LINES HAVE BEEN DOWNED BY SEVERE WIND GUSTS IN
            NEW FLORENCE.

0254 AM     TSTM WND DMG     5 W DRAKE               38.47N  91.56W
10/26/2010                   GASCONADE          MO   COUNTY OFFICIAL

            TREES DOWN AND POWER OUTAGES WEST OF DRAKE ON HIGHWAY
            50.

0254 AM     TSTM WND DMG     BELLFLOWER              39.00N  91.35W
10/26/2010                   MONTGOMERY         MO   COUNTY OFFICIAL

            POWER LINES DOWNED BY SEVERE WIND GUSTS.

0257 AM     TSTM WND DMG     BLAND                   38.30N  91.63W
10/26/2010                   GASCONADE          MO   PUBLIC

            SEVERAL TREES AND BRANCHES DOWN...SOME SIDING RMOVED
            FROM A HOME.

0304 AM     TSTM WND DMG     TRUXTON                 39.00N  91.24W
10/26/2010                   LINCOLN            MO   AMATEUR RADIO

            POWER LINES DOWN

0305 AM     TSTM WND DMG     FRANKFORD               39.49N  91.32W
10/26/2010                   PIKE               MO   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OFF ROAD...TIME IS ESTIMATED

0312 AM     TSTM WND DMG     NW CUBA                 38.06N  91.40W
10/26/2010                   CRAWFORD           MO   COUNTY OFFICIAL

            A LARGE TREE HAS FALLEN ONTO A HOUSE IN INDIAN HILLS ON
            LAKE SHORE DRIVE.

0315 AM     TSTM WND DMG     1 E CUBA                38.06N  91.38W
10/26/2010                   CRAWFORD           MO   COUNTY OFFICIAL

            POWER LINES DOWN ON HIGHWAY PP EAST OF CUBA MISSOURI.

0318 AM     TSTM WND DMG     WARRENTON               38.82N  91.14W
10/26/2010                   WARREN             MO   COUNTY OFFICIAL

            POWER OUTAGES...TREES AND TREE LIMBS DOWN IN WARRENTON.

0324 AM     TSTM WND GST     RHINELAND               38.72N  91.52W
10/26/2010  E40 MPH          MONTGOMERY         MO   TRAINED SPOTTER

0330 AM     TSTM WND DMG     UNION                   38.45N  91.01W
10/26/2010                   FRANKLIN           MO   LAW ENFORCEMENT

            POWER LINES DOWN ON THEBES RD...NUMEROUS TREES AND
            LIMBS DOWN THROUGHOUT COUNTY

0333 AM     TSTM WND GST     6 ENE MARTHASVILLE      38.66N  90.95W
10/26/2010  M41 MPH          ST. CHARLES        MO   TRAINED SPOTTER

0335 AM     TSTM WND DMG     VIBURNUM                37.72N  91.13W
10/26/2010                   IRON               MO   CO-OP OBSERVER

            LARGE LIMB BLOWN ONTO ROOF OF HOUSE...UNKNOWN IF THERE
            WAS DAMGE TO THE ROOF.

0340 AM     TSTM WND GST     WENTZVILLE              38.81N  90.86W
10/26/2010  E50 MPH          ST. CHARLES        MO   AMATEUR RADIO

0356 AM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
10/26/2010                   ST. CHARLES        MO   AMATEUR RADIO

            WIRES DOWN AT MID RIVERS MALL

0400 AM     TSTM WND GST     CADET                   37.99N  90.69W
10/26/2010  M70 MPH          WASHINGTON         MO   TRAINED SPOTTER

            NUMEROUS GUSTS MEASURED ON HOME ANEMOMETER OF 60-70 MPH

0400 AM     TSTM WND DMG     MANCHESTER              38.59N  90.51W
10/26/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            2 HOUSES WITH 6 INCH TREE LIMBS ON ROOF

0407 AM     TSTM WND GST     CLARKSON VALLEY         38.62N  90.59W
10/26/2010  E60 MPH          ST. LOUIS          MO   BROADCAST MEDIA

0407 AM     TSTM WND DMG     BALLWIN                 38.59N  90.55W
10/26/2010                   ST. LOUIS          MO   PUBLIC

            SEVERAL LARGE TREES DOWN...ONE FELL ON A HOME.

0410 AM     TSTM WND DMG     CARROLLTON              39.30N  90.41W
10/26/2010                   GREENE             IL   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 108 BETWEEN 7TH AND 8TH STREETS.

0412 AM     TSTM WND DMG     DES PERES               38.60N  90.45W
10/26/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            TRAFFIC LIGHT BLOWN DOWN AT MANCHESTER AND BALLAS

0412 AM     TSTM WND DMG     1 SSW HAZELWOOD         38.76N  90.37W
10/26/2010                   ST. LOUIS          MO   ASOS

            RELAYED FROM CONTRACT OBSERVER...MEDIUM SIZED AIRCRAFT
            TURNED 180 DEGREES ON THE TARMAC...OBSERVER ESTIMATES
            WINDS WERE STRONGER AT THE OBSERVATION POINT...APPROX 1
            MILE EAST OF THE ASOS...THAN THE 54 KTS OFFICIALLY
            REPORTED

0415 AM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
10/26/2010  M62 MPH          ST. LOUIS          MO   ASOS

            LAMBERT FIELD ASOS

0415 AM     TSTM WND DMG     KIRKWOOD                38.58N  90.42W
10/26/2010                   ST. LOUIS          MO   AMATEUR RADIO

            SIX INCH LIMBS DOWN ON CARS AND HOMES ON THE NORTH SIDE
            OF THE CITY.

0419 AM     TSTM WND DMG     UNIVERSITY CITY         38.67N  90.33W
10/26/2010                   ST. LOUIS          MO   POST OFFICE

            SEVERAL TREES DOWN

0419 AM     TSTM WND DMG     CLAYTON                 38.64N  90.33W
10/26/2010                   ST. LOUIS          MO   PUBLIC

            TREES DOWN

0419 AM     TSTM WND DMG     FERGUSON                38.75N  90.30W
10/26/2010                   ST. LOUIS          MO   TRAINED SPOTTER

            SEVERAL TREES DOWN...POWER POLE SNAPPED...POWER LINES
            DOWN.

0420 AM     TSTM WND DMG     1 WNW KIMMSWICK         38.37N  90.38W
10/26/2010                   JEFFERSON          MO   EMERGENCY MNGR

            IN IMPERIAL...AT MAIN ST. AND I-55....POWER LINES DOWN
            CAUSING A STRUCTURAL FIRE...RELAYED FROM ST. LOUIS CO
            EOC

0420 AM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
10/26/2010                   ST. LOUIS CITY     MO   PUBLIC

            3 FOOT DIAMETER MAPLE TREE SPLIT IN HALF

0423 AM     TSTM WND GST     ST. LOUIS               38.64N  90.24W
10/26/2010  M62 MPH          ST. LOUIS CITY     MO   TRAINED SPOTTER

            AT KINGSHIGHWAY AND GRAVOIS

0423 AM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
10/26/2010                   ST. LOUIS CITY     MO   BROADCAST MEDIA

            STRUCTURAL DAMAGE AT 3600 S GRAND NEAR GRAVOIS. PARAPET
            ON FRONT OF BUILDING COLLAPSED. TIME ESTIMATED BY RADAR.

0430 AM     TSTM WND DMG     ST. LOUIS               38.64N  90.24W
10/26/2010                   ST. LOUIS CITY     MO   PUBLIC

            3 FOOT DIAMETER MAPLE SPLIT IN HALF IN TOWER GROVE
            HEIGHTS

0432 AM     TSTM WND GST     1 NNW BETHALTO          38.91N  90.05W
10/26/2010  M50 MPH          MADISON            IL   AWOS

            ALTON AWOS

0435 AM     TSTM WND DMG     2 SW MAEYSTOWN          38.21N  90.26W
10/26/2010                   MONROE             IL   TRAINED SPOTTER

            10 INCH BRANCH OF PEAR TREE SPLIT OFF TRUNK

0437 AM     TSTM WND GST     1 ESE SAUGET            38.58N  90.15W
10/26/2010  M43 MPH          ST. CLAIR          IL   ASOS

            PARKS AIRPORT ASOS

0443 AM     TSTM WND GST     EDWARDSVILLE            38.80N  89.97W
10/26/2010  E50 MPH          MADISON            IL   AMATEUR RADIO

            HEAVY RAIN AND ESTIMATED 50 MPH OR GREATER WIND GUSTS.

0444 AM     TSTM WND GST     SWANSEA                 38.54N  89.99W
10/26/2010  E55 MPH          ST. CLAIR          IL   TRAINED SPOTTER

            50-55 MPH GUSTS

0445 AM     TSTM WND GST     HECKER                  38.30N  89.99W
10/26/2010  M78 MPH          MONROE             IL   AMATEUR RADIO

            MEASURED WITH MOBILE ANEMOMETER

0456 AM     TSTM WND GST     4 SE O'FALLON           38.55N  89.86W
10/26/2010  M45 MPH          ST. CLAIR          IL   ASOS

            OB FROM SCOTT AIR FORCE BASE

0500 AM     TSTM WND GST     FREEBURG                38.43N  89.91W
10/26/2010  M58 MPH          ST. CLAIR          IL   EMERGENCY MNGR

0504 AM     TSTM WND GST     MASCOUTAH               38.51N  89.81W
10/26/2010  M46 MPH          ST. CLAIR          IL   TRAINED SPOTTER

0507 AM     TSTM WND DMG     MARISSA                 38.26N  89.75W
10/26/2010                   ST. CLAIR          IL   TRAINED SPOTTER

            TREE SPLIT IN HALF AND UPROOTED ALONG POWERS DRIVE.
            TIME ESTIMATED FROM RADAR

0510 AM     TSTM WND DMG     3 SW ALBERS             38.51N  89.65W
10/26/2010                   CLINTON            IL   LAW ENFORCEMENT

            SEMI BLOWN OVER ON INTERSTATE 64 AT MILE MARKER 31.

0526 AM     TSTM WND GST     1 E SPARTA              38.15N  89.69W
10/26/2010  M45 MPH          RANDOLPH           IL   AWOS

0556 AM     TSTM WND GST     3 NW WALNUT HILL        38.50N  89.08W
10/26/2010  M58 MPH          MARION             IL   AWOS

0601 AM     TSTM WND GST     1 SSE TONTI             38.65N  88.97W
10/26/2010  M60 MPH          MARION             IL   AWOS

&&

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 7:30 PM CDTFire Weather WatchLSXBoone, Callaway, Cole, Crawford, Dent, Franklin and 15 more9 hr
Oct 27, 3:53 PM CDTFreeze WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more12 hr

Nearby

Red Flag Warnings in Missouri, 2010Red Flag Warnings in Illinois, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.